# SDR SIMA20150822004

- Difficulty date: August 22, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 30,019 hours, 21,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN IS GOUGED, BETWEEN FS 969.00 - 985.00 ALONG STRINGER 27.  REPAIRED FUSELAGE EXTERIOR SKIN GOUGE IAW ERS-CR-53MR-1599.
